MathSciNet Relay Station
MathSciNet bibliographic data
MR1302165 (95k:34008) 34A20 (33C45 33E20)
Haraoka, Yoshishige Monodromy representations of systems of differential equations free from accessory parameters. SIAM J. Math. Anal. 25 (1994), no. 6, 1595–1621.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement